Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 164, NWS North Platte, NE

July 6, 20205 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 6, 2020, 9:53 PM CDT for 5 counties in Nebraska. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2020, 9:53 PM CDT (02:53 UTC)
Expired
Jul 6, 2020, 10:30 PM CDT
In force
37 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Blaine County, NE, Brown County, NE, Garfield County, NE, Loup County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 95 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.9 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2020-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 450 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2020-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
450 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
2603 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

105 
WUUS53 KLBF 070253
SVRLBF
NEC009-017-071-115-149-070330-
/O.NEW.KLBF.SV.W.0164.200707T0253Z-200707T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
953 PM CDT Mon Jul 6 2020

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Southern Rock County in north central Nebraska...
  Northern Loup County in north central Nebraska...
  Southeastern Brown County in north central Nebraska...
  Northwestern Garfield County in north central Nebraska...
  Northeastern Blaine County in north central Nebraska...

* Until 1030 PM CDT.

* At 952 PM CDT, severe thunderstorms were located along a line
  extending from 10 miles northeast of Rose to 16 miles north of
  Brewster, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Rose, Fox Bayou, Duff, Almeria Meadow State Wildlife Management
  Area, Horseshoe Bend Lake, Johnsons Corner and Carson Lake.

This includes Highway 183 between mile markers 135 and 162.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4182 9978 4221 9985 4232 9945 4216 9923
      4209 9923 4209 9913 4202 9903
TIME...MOT...LOC 0252Z 312DEG 26KT 4228 9939 4217 9980 

HAIL...1.00IN
WIND...60MPH
 
$$

CDC
3 follow-up statements
923 
WWUS53 KLBF 070306
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1006 PM CDT Mon Jul 6 2020

NEC009-017-071-115-149-070330-
/O.CON.KLBF.SV.W.0164.000000T0000Z-200707T0330Z/
Rock NE-Loup NE-Brown NE-Garfield NE-Blaine NE-
1006 PM CDT Mon Jul 6 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHERN ROCK...NORTHERN LOUP...SOUTHEASTERN BROWN...NORTHWESTERN
GARFIELD AND NORTHEASTERN BLAINE COUNTIES...

At 1005 PM CDT, severe thunderstorms were located along a line
extending from 14 miles west of Swan Lake to 10 miles southwest of
Rose, moving east at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Rose, Fox Bayou, Duff, Almeria Meadow State Wildlife Management Area,
Horseshoe Bend Lake, Johnsons Corner and Carson Lake.

This includes Highway 183 between mile markers 135 and 162.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4182 9978 4221 9985 4232 9945 4216 9923
      4209 9923 4209 9913 4202 9903
TIME...MOT...LOC 0305Z 270DEG 26KT 4222 9930 4211 9971 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

Jurgensen
647 
WWUS53 KLBF 070317
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1017 PM CDT Mon Jul 6 2020

NEC009-017-070326-
/O.CAN.KLBF.SV.W.0164.000000T0000Z-200707T0330Z/
Brown NE-Blaine NE-
1017 PM CDT Mon Jul 6 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN AND
NORTHEASTERN BLAINE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4185 9967 4220 9961 4226 9937 4216 9923
      4209 9923 4209 9913 4202 9903
TIME...MOT...LOC 0316Z 312DEG 26KT 4211 9942 

$$

NEC071-115-149-070330-
/O.CON.KLBF.SV.W.0164.000000T0000Z-200707T0330Z/
Rock NE-Loup NE-Garfield NE-
1017 PM CDT Mon Jul 6 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHEASTERN ROCK...NORTHERN LOUP AND NORTHWESTERN GARFIELD
COUNTIES...

At 1016 PM CDT, a severe thunderstorm was located 7 miles southeast
of Rose, or 23 miles north of Taylor, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Rose, Fox Bayou, Duff, Horseshoe Bend Lake and Carson Lake. 

This includes Highway 183 between mile markers 135 and 157.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4185 9967 4220 9961 4226 9937 4216 9923
      4209 9923 4209 9913 4202 9903
TIME...MOT...LOC 0316Z 312DEG 26KT 4211 9942 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

CDC
396 
WWUS53 KLBF 070329
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1029 PM CDT Mon Jul 6 2020

NEC071-115-149-070339-
/O.EXP.KLBF.SV.W.0164.000000T0000Z-200707T0330Z/
Rock NE-Loup NE-Garfield NE-
1029 PM CDT Mon Jul 6 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROCK...NORTHERN
LOUP AND NORTHWESTERN GARFIELD COUNTIES WILL EXPIRE AT 1030 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

LAT...LON 4185 9967 4220 9961 4226 9937 4216 9923
      4209 9923 4209 9913 4202 9903
TIME...MOT...LOC 0329Z 312DEG 26KT 4206 9934 

$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 6:28 PM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, Jul 6, 6:28 PM CDT, 3 hours 25 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
628 PM CDT Mon Jul 6 2020

.SHORT TERM...(This evening through Tuesday night)
Issued at 344 PM CDT Mon Jul 6 2020

A frontal passage and weak mid-level shortwave will help to trigger
some scattered thunderstorms across portions of northern Nebraska.
For the most part, the best instability (CAPE over 2000 J/kg and the
steepest lapse rates) will be just north of the the Nebraska border
in southern South Dakota. Enough uncertainty exists in thunderstorm
placement , though, that a few stronger or isolated severe storms
could drift south and impact north central Nebraska. The main
threats with these storms will be large hail, brief gusty winds, and
brief heavy rainfall. Thunderstorms are expected to initiate across
South Dakota by late afternoon and finally impact our area after 7pm
CDT. Thunderstorms will gradually diminish over the overnight as
they encounter a more stable airmass.

Dry weather returns Tuesday morning before another round of
thunderstorms are possible late Tuesday afternoon through the
evening. These storms will be triggered by a surface trough and will
impact mainly the eastern Panhandle and into portions of southwest
Nebraska. Instability will be limited and confidence in mature
thunderstorm development is low. Main concern with these storms will
be strong wind gusts as storms quickly develop and dissipate before
large hail can develop. Timing for thunderstorms will mainly be
after 00Z and end by 06Z.

.LONG TERM...(Wednesday through Monday)
Issued at 344 PM CDT Mon Jul 6 2020

A better chance of thunderstorms arrives on Wednesday afternoon and
into the evening as a cold front gets dragged across the northern
Plains. Current guidance shows severe thunderstorms will impact much
of the forecast area. Best times for thunderstorms will be between
1pm CDT and midnight CDT. Heavy rainfall and large hail is expected
out of these storms initially. Strong winds will become more of a
threat as the event evolves and thunderstorms move eastward. While
this event looks very probable, there is still some uncertainty in
the timing and location of strongest storms. This will be ironed out
over the next couple forecasts.

There is another chance for afternoon/evening thunderstorms on
Thursday and Saturday, there is still plenty of uncertainty to
warrant much more than low chance pops (30%) in the forecast at this
time. Drier weather returns for Sunday as high pressure builds back
into the area.

Plenty of warm air advection into the region will keep surface
temperatures in the 90s through the end of next week. The warmest
temperatures will be across western and southwest Nebraska (mid 90s
to low 100s) where the strongest warm air surge is expected.
Elsewhere, temperatures remain in the low to mid 90s. Heat indices
will still be close to reaching heat advisory criteria especially on
Wednesday and Saturday. Will need to monitor this closely over the
next couple days.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 628 PM CDT Mon Jul 6 2020

Isolated to scattered thunderstorm activity is expected across
northern nebraska this evening and overnight affecting areas
north of highway 2 until about 08z. The fate of the thunderstorm
activity across the panhandle is uncertain at this time but
likely would dissipate this evening (04z). Otherwise, VFR is
expected across western and north central Nebraska.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Kulik
LONG TERM...Kulik
AVIATION...CDC
Hazardous weather outlook, Jul 6, 3:09 PM CDT, 6 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
309 PM CDT Mon Jul 6 2020

NEZ004>010-022>029-035>038-056>059-069>071-094-072015-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
309 PM CDT Mon Jul 6 2020 /209 PM MDT Mon Jul 6 2020/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Isolated to scattered thunderstorms will affect parts of the
Panhandle, Sandhills, and north central Nebraska. The greatest
chances of severe storms will be north of Highway 20. The main
hazards of these storms will be large hail, strong winds, and
brief downpours that could lead to localized flooding.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

Additional thunderstorm chances exist Tuesday evening in western
Nebraska, mainly along and west of Highway 83, and Wednesday
evening for the Sandhills and eastward. A few storms each evening
may be severe with large hail and strong winds being the primary
concerns. Storm chances will continue into Thursday and Friday, at
this time severe weather chances remain uncertain.

Near critical fire weather conditions are possible on Tuesday,
with the combination of hot temperatures and low relative
humidity expected.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

Meltzer/Gomez

In the hours before

Local storm report, Jul 6, 9:07 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
907 PM CDT MON JUL 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     TSTM WND GST     2 NW CRESCENT LAKE NWR  41.76N 102.44W
07/06/2020  M52 MPH          GARDEN             NE   MESONET

            RAWS SITE

&&

JURGENSEN
Special weather statement, Jul 6, 9:20 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service North Platte NE
920 PM CDT Mon Jul 6 2020

NEZ008-009-070300-
Brown NE-Rock NE-
920 PM CDT Mon Jul 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROCK AND SOUTHERN BROWN
COUNTIES UNTIL 1000 PM CDT...

At 919 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southeast of Long Pine to 10 miles
northeast of Elsmere. Movement was southeast at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Rose, Hofeld Lake, Raven, Duff, Jones Lake, Twin Lakes State Wildlife
Management Area, Long Lake State Wildlife Management Area and
Johnsons Corner.

This includes Highway 183 between mile markers 149 and 172.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4210 9925 4209 9997 4236 10015 4250 9960
TIME...MOT...LOC 0219Z 318DEG 24KT 4242 9960 4229 10008

CDC
Special weather statement, Jul 6, 9:21 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service North Platte NE
921 PM CDT Mon Jul 6 2020

NEZ004-023-024-035-036-057-059-070300-
Sheridan NE-Hooker NE-Grant NE-Arthur NE-McPherson NE-Lincoln NE-
Keith NE-
921 PM CDT Mon Jul 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR ARTHUR...SOUTHWESTERN CHERRY...
GRANT...KEITH...HOOKER...NORTHWESTERN LINCOLN...EASTERN GARDEN...
WESTERN MCPHERSON...SOUTHEASTERN SHERIDAN AND NORTHEASTERN DEUEL
COUNTIES UNTIL 1000 PM CDT/900 PM MDT/...

At 921 PM CDT/821 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Hyannis to near Arthur
to 9 miles southeast of Lewellen. Movement was east at 40 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Ogallala, Mullen, Arthur, Paxton, Brule, Hyannis, Kingsley Dam,
Roscoe, Whitman, Keystone, Ashby, Sarben, Lemoyne, Pratt Lake,
Ruthon, Haythorn Lake, Lena, Sand Puddin Lake, McKeag and Calora.

This includes the following highways...
 Highway 2 between mile markers 128 and 184.
 Highway 61 between mile markers 84 and 166.
 Highway 92 between mile markers 119 and 199.
 Highway 97 between mile markers 54 and 69.
 Interstate 80 in Nebraska between mile markers 120 and 147.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Lake McConaughy, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 4210 10203 4209 10104 4154 10104 4101 10140
      4113 10206 4139 10206 4140 10198 4174 10198
      4174 10206 4201 10207 4201 10211
TIME...MOT...LOC 0221Z 276DEG 34KT 4204 10178 4161 10178 4121 10205

Jurgensen
Local storm report, Jul 6, 9:33 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
933 PM CDT MON JUL 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     TSTM WND GST     5 SW BINGHAM            41.96N 102.11W
07/06/2020  E60 MPH          GARDEN             NE   TRAINED SPOTTER

&&

CBROWN
Special weather statement, Jul 6, 9:50 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service North Platte NE
950 PM CDT Mon Jul 6 2020

NEZ023>025-035>037-094-070330-
Hooker NE-Grant NE-Arthur NE-McPherson NE-Western Cherry NE-
Thomas NE-Logan NE-
950 PM CDT Mon Jul 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR ARTHUR...SOUTH CENTRAL CHERRY...
EASTERN GRANT...HOOKER...NORTHWESTERN LINCOLN...NORTHWESTERN LOGAN...
MCPHERSON AND WESTERN THOMAS COUNTIES UNTIL 1030 PM CDT/930 PM
MDT/...

At 950 PM CDT/850 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles east of Whitman to
24 miles southwest of Mullen to 13 miles east of Arthur to 10 miles
north of Keystone. Movement was east at 40 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Mullen, Arthur, Tryon, Seneca, Whitman, Ringgold, Flatts, Cogill
Lake, Green Lake, Bucktail Lake, Three Mile Lake, Pratt Lake, Kelso,
Shimmons Lake, Carr Lake, Haythorn Lake, Lena, Sand Puddin Lake, Big
Lamunyon Flats and McKeag.

This includes the following highways...
 Highway 2 between mile markers 155 and 203.
 Highway 61 between mile markers 111 and 138.
 Highway 92 between mile markers 165 and 218.
 Highway 97 between mile markers 17 and 71.

LAT...LON 4215 10155 4208 10071 4165 10063 4149 10070
      4139 10077 4140 10190
TIME...MOT...LOC 0250Z 281DEG 33KT 4206 10141 4177 10136 4160 10143
4137 10159

Jurgensen
Special weather statement, Jul 6, 9:51 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service North Platte NE
951 PM CDT Mon Jul 6 2020

NEZ035-036-057>059-070330-
Arthur NE-McPherson NE-Perkins NE-Lincoln NE-Keith NE-
951 PM CDT Mon Jul 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARTHUR...PERKINS...
KEITH...NORTHWESTERN LINCOLN AND SOUTHERN MCPHERSON COUNTIES UNTIL
1030 PM CDT/930 PM MDT/...

At 951 PM CDT/851 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 9 miles north of Keystone
to 11 miles north of Venango. Movement was east at 30 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Ogallala, Grant, Sutherland, Hershey, Paxton, Brule, Madrid, Elsie,
Sarben, Keystone, Sutherland Reservoir State Recreation Area, Roscoe,
Kingsley Dam, Coker, O'Fallons, Nevens, Broganville, Big Bald Hill
and Wild Horse Spring.

This includes the following highways...
 Highway 61 between mile markers 62 and 102.
 Highway 92 between mile markers 136 and 138.
 Highway 97 between mile markers 9 and 18.
 Interstate 80 in Nebraska between mile markers 117 and 165.

LAT...LON 4084 10205 4090 10206 4142 10161 4142 10072
      4078 10133
TIME...MOT...LOC 0251Z 257DEG 24KT 4136 10157 4092 10198

Jurgensen

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:05 PM CDTSpecial Weather StatementLBFHolt40 min
Jul 6, 7:45 PM CDTSpecial Weather StatementLBFBrown45 min
Jul 6, 7:47 PM CDTSpecial Weather StatementLBFWheeler43 min
Jul 6, 7:55 PM CDTSevere Thunderstorm WarningLBFCherry50 min
Jul 6, 8:00 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden45 min
Jul 6, 8:07 PM CDTSpecial Weather StatementLBFSheridan53 min
Jul 6, 8:17 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry28 min
Jul 6, 8:38 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Grant, Keith, Sheridan52 min
Jul 6, 8:48 PM CDTSpecial Weather StatementLBFBrown42 min
Jul 6, 9:02 PM CDTSpecial Weather StatementLBFDeuel43 min
Jul 6, 9:20 PM CDTSpecial Weather StatementLBFBrown40 min
Jul 6, 9:21 PM CDTSpecial Weather StatementLBFArthur, Grant, Hooker, Keith, McPherson39 min
Jul 6, 9:50 PM CDTSpecial Weather StatementLBFArthur, Hooker, McPherson40 min
Jul 6, 9:51 PM CDTSpecial Weather StatementLBFKeith, Perkins39 min
Jul 6, 10:31 PM CDTSpecial Weather StatementLBFGarfield44 min
Jul 6, 11:15 PM CDTSpecial Weather StatementLBFLogan, Thomas45 min
Jul 6, 11:42 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan48 min
Jul 7, 12:00 AM CDTSpecial Weather StatementLBFLogan30 min
Jul 7, 12:09 AM CDTSpecial Weather StatementLBFLincoln21 min
Jul 7, 12:30 AM CDTSpecial Weather StatementLBFKeya Paha30 min
Jul 7, 12:32 AM CDTSpecial Weather StatementLBFLogan43 min
Jul 7, 12:47 AM CDTSevere Thunderstorm WarningLBFBoyd, Keya Paha58 min
Jul 7, 1:18 AM CDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock42 min
Jul 7, 1:59 AM CDTSevere Thunderstorm WarningLBFBoyd, Holt, Rock61 min
Jul 7, 2:33 AM CDTSpecial Weather StatementLBFBoyd27 min
Jul 7, 2:58 AM CDTSpecial Weather StatementLBFAntelope17 min
Jul 7, 5:26 PM CDTSpecial Weather StatementLBFSheridan49 min
Jul 7, 5:56 PM CDTSpecial Weather StatementLBFSheridan64 min
Jul 7, 6:57 PM CDTSpecial Weather StatementLBFSheridan63 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.